# SDR QXEA2015102300558

- Difficulty date: October 23, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 34,222 hours, 35,930 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: JA010001
- Condition: Overheated
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN THE AFT GALLEY AN APPROACH.   THE GALLEY HOT JUG WAS FOUND TO BE EXTREMELY HOT.  FERRIED FOR REPAIRS.  FOUND NO DEFECTS WITH HOT JUG CONNECTIONS.  NO DEFECTS IN GALLEY BULBS INSTALLED.  FOUND NO DEFECTS WITH GALLEY ELECTRICAL PANEL. REPLACED THE RT HOT JUG.  RETURNED TO SERVICE.
